| Model Number |
4472 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the third-party remote monitoring company representative suspected that this right atrial (ra) lead was dislodged due to the stored atrial tachy response (atr) episodes.Technical services (ts) reviewed the reports and noted that the patient has a history of noisy atrial fibrillation (af).The health care professional (hcp) confirmed the patient condition.However, it is unknown if the atrial tachy response (atr) episodes presented true af or were a result of oversensing of noisy signals.Ts suggested potential following actions.The lead remains in use.No adverse patient effects were reported.